Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    662

Roaccutane/accutane

patrycjamaziarz

317 views

Hey Guys!

Recently I've been to the dermatologist as I have acne its not that bad but theres times when my face is covered in spots and its mostly my back that is bad which makes me really uncomfortable when it comes to going out somewhere with my friends and I cant wear something backless or if I go on a holiday I dont really like wearing bikinis as it shows your back so I end up wearing tops over it because I hate it so much, I've had acne since I was about 12/13 and I'm nearly 17 now, I have tried so many different things, form home made stuff to antibiotics, gels, creams, different types of teas/diets and nothing have really worked so after about 4 years of taking antibiotics, using gels nothing has improved, so recently I have been sent to a speacialist by my GP and the doctor has told me about the Roaccutane/Accutane which has made me quite happy but at the same time have mixed emotions about it because of the side effects. So I have been sent for a blood test which I need to go and get done on monday, and wait for a letter to go and visit the doctor again, I am not sure about the treatment as I am worried about the side effects, and that I might get some of them and they might affect me in the future.

Could someone get back to me who has taken them before, it would help me so much as I am not too sure what to do with it.



1 Comment


Recommended Comments

I took Accutane for five months and just finished up my treatment. I was on a relatively low dose(30mg/day). They have to warn you about all of the side effects, especially the severe ones but don't be discouraged, just because they list it as a side effect doesn't mean it will happen to you. The only side effects I experienced during my whole treament was tiredness, dryness, excema (which i had before just not as bad), and a little soreness. I never had any trouble with my blood tests, they always came back normal. Just be sure to let your doctor know the side effects you are experiencing and they can determine your dose from there as well. Be forewarned though, it does get worse before it gets better, but it will get better-have patience!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×